# SDR SWIA202157191

- Difficulty date: February 24, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF AFT CARGO DOOR SILL,FOUND MID INNER CHORD IS CORRODED PN MM670-35669-001.   (C-CHECK RO 4/1/2021)    INSTALLED  NEW MID INNER CHORD ON AFT CARGO DOOR SILL P/N MM670-35085-001 IAW DWG MM670-35085 REV L / COMPLIED WITH  51-900-1002 (CL600-2C10)
